MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. RELOADS FOR LINEAR CUTTERS; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. RELOADS FOR LINEAR CUTTERS; STAPLE, IMPLANTABLE
Catalog Number 6R45B
Medical Device Problem Codes Failure to Form Staple (2579); Failure to Fire (2610); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "staple load misfired in the patient, not all staples ejected properly.Able to safely remove staple load from the patient.Surgeon did not indicate any complications." there was no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/21/2024.D4: batch # bmiptu03.D4: udi: as the lot number for the device involved in the event was not provided, and the expiration date is currently not available.Therefore, the full udi is currently not available.Additional information was requested, and the following was obtained: was the firing sequence started but not completed? if yes: yes.Did the device deliver any staples? yes, partial fire.If yes, were the staples formed properly? no.If yes, was the staple line complete? no.Did the device cut? no.If yes, was the cut line complete? if yes, was there any issue with the cut line? was there any difficulty opening the device jaws? yes, rigid.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
RELOADS FOR LINEAR CUTTERS
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo
*  
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key20496732
Report Number3005075853-2024-07912
Device Sequence Number14477159
Product Code GDW
UDI-Device Identifier10705036000846
UDI-Public10705036000846
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6R45B
Device Lot NumberBMIPTU03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown